# SDR MASA200500509

- Difficulty date: June 30, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 8,563 hours, 8,104 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS MOMENTARILY -JAMMED- THE CAPTAIN WAS ABLE TO REGAIN TOTAL CONTROL AND LAND WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GPWS.  MX FOUND ROOT CAUSE TO BE A DISLODGED DISTRIBUTION DUCT THAT BLEW COLD AIR INTO THE INSULATION BLANKET WHICH CAUGHT THE CABLES RESULTING IN INTERMITTENT BINDING.
